| Catalog Number |
150NSA35 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that upon unpacking, it was found that the coating on the nitinol guidewire wire fell off.
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual evaluation noted 1 guidewire received in open packaging.No flaking was present as jacket and coating covered guidewire unanimously.No root cause could be found because the reported event was unconfirmed.A dhr reviews are not required for this complaint.A labelling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description